Alert archive / Ohio / Small Craft Advisories in 2012
Small Craft Advisory 42, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 12, 2012, 3:16 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2012, 3:16 PM EDT (19:16 UTC)
- Expired
- Jun 13, 2012, 1:24 PM EDT
- In force
- 22 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
040 WHUS71 KCLE 121916 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EDT TUE JUN 12 2012 LEZ142>149-130330- /O.NEW.KCLE.SC.Y.0042.120612T1916Z-120613T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 316 PM EDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. * WINDS AND WAVES: WINDS WILL INCREASE OUT OF THE NORTH AT 10 TO 20 KNOTS OVERNIGHT. WAVES WILL BUILD TO 3 TO 5 FEET AND CONTINUE THROUGH WEDNESDAY MORNING. THE WIND IS EXPECTED TO DIMINISH EARLY WEDNESDAY AFTERNOON AND THIS WILL ALLOW THE WAVES TO SUBSIDE TO BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
4 follow-up statements
222 WHUS71 KCLE 130152 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 PM EDT TUE JUN 12 2012 LEZ142>149-131000- /O.CON.KCLE.SC.Y.0042.000000T0000Z-120613T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 952 PM EDT TUE JUN 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. * WINDS AND WAVES: WINDS WILL INCREASE OUT OF THE NORTH AT 10 TO 20 KNOTS OVERNIGHT. WAVES WILL BUILD TO 3 TO 5 FEET AND CONTINUE THROUGH WEDNESDAY MORNING. THE WIND IS EXPECTED TO DIMINISH EARLY WEDNESDAY AFTERNOON AND THIS WILL ALLOW THE WAVES TO SUBSIDE TO BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
650 WHUS71 KCLE 130808 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 AM EDT WED JUN 13 2012 LEZ142>149-131800- /O.CON.KCLE.SC.Y.0042.000000T0000Z-120613T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 408 AM EDT WED JUN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM THIS AFTERNOON FROM MAUMEE BAY TO RIPLEY NEW YORK. * WINDS AND WAVES: WINDS FROM THE NORTH AT 10 TO 20 KNOTS WILL BECOME NORTHEAST AND DECREASE TO 5 TO 10 KNOTS THIS AFTERNOON. WAVES OF 3 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THE SMALL CRAFT ADVISORY. && $$
243 WHUS71 KCLE 131348 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 948 AM EDT WED JUN 13 2012 LEZ142>149-131800- /O.CON.KCLE.SC.Y.0042.000000T0000Z-120613T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 948 AM EDT WED JUN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WINDS FROM THE NORTH AT 10 TO 20 KNOTS WILL BECOME NORTHEAST AND DECREASE TO 5 TO 10 KNOTS THIS AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THE SMALL CRAFT ADVISORY. && $$
976 WHUS71 KCLE 131724 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 124 PM EDT WED JUN 13 2012 LEZ142>149-131830- /O.CAN.KCLE.SC.Y.0042.000000T0000Z-120613T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 124 PM EDT WED JUN 13 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS ARE SLOWLY DECREASING. THE WAVES HAVE SUBSIDED TO 2 TO 4 FEET AND WILL CONTINUE TO SLOWLY DECREASE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 12, 2:25 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 12, 2:25 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 225 PM EDT TUE JUN 12 2012 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA THIS MORNING AND EARLY THIS AFTERNOON. HIGH PRESSURE FROM CANADA WILL CROSS THE GREAT LAKES ON WEDNESDAY AND BECOME NEARLY STATIONARY ACROSS EASTERN CANADA AND THE NEW ENGLAND COAST BY THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AT 1230 PM THE COLD FRONT WAS MOVING THROUGH EXTREME EASTERN OHIO AND SHOULD BE OUT OF THE FORECAST AREA BY 3 PM. THE AIRMASS IS BECOMING UNSTABLE. THE BEST CHANCE FOR ANYTHING STRONG WILL BE OVER INLAND NORTHWEST PA. OTHERWISE SLOWLY DECREASING CLOUDS AND DEW POINTS FROM THE WEST THIS AFTERNOON. BECAUSE OF THE TIME OF THE YEAR THE AIRMASS IS STILL HEATING UP SOME BEHIND THE FRONT. RAISED THE HIGHS A LITTLE MAINLY WEST OF AKRON. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... THE RIDGE BUILDS ALOFT AND THE SURFACE HIGH SETTLES IN ACROSS EASTERN CANADA FOR THE SECOND HALF OF THE WEEK. INITIALLY THE FLOW WILL BE FROM THE NORTHEAST AND EAST AND TEMPERATURES WILL BE BELOW NORMAL. TOWARD THE END OF THE WEEK THE FLOW VEERS MORE TOWARD THE SOUTHEAST AND SOUTH AND TEMPERATURES WILL RETURN TO NEAR/ABOVE NORMAL DURING THE DAY FRIDAY. WILL GO WITH THE WARMER GFS/MAV MOS GUIDANCE TONIGHT FOR THE LOWS GIVEN THE BREEZE WHICH IS PROGGED TO STAY UP TONIGHT. THE NAM GETS A LITTLE COLDER THAN THE GFS THERMAL PATTERN ON WEDNESDAY AND THURSDAY BUT THE MOS GUIDANCE FROM BOTH MODELS IS SIMILAR AND LOOKS REASONABLE. SOME LOCATIONS...ESPECIALLY IN THE HILLS OF NW PA AND ALONG THE LAKE ERIE LAKESHORE MAY STAY IN THE UPPER 60S FOR HIGHS ON WEDNESDAY. && .LONG TERM /SATURDAY THROUGH MONDAY/... NOT MUCH CHANGE FROM PREVIOUS EXTENDED FORECAST. RIDGE CONTINUES TO HOLD FAST FOR A DRY FORECAST THROUGH THE FORECAST PERIOD. IN ADDITION GRADUALLY WARMING TEMPERATURES PUSH TEMPS TO ABOVE NORMAL THROUGH THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... A COLD FRONT WILL CONTINUE PUSHING EAST ACROSS THE REGION THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL REMAIN EAST OF SITES WITH ANY MVFR CONDITIONS IMPROVING THROUGH THE REMAINDER OF THE AFTERNOON. HIGH PRESSURE BUILDING INTO THE AREA TONIGHT WILL ALLOW FOR DRY VFR CONDITIONS WITH WINDS FROM THE NW SHIFTING N. HIGH PRESSURE OVER THE AREA WED ALLOWING FOR VFR CONDITIONS WITH NORTH WINDS. SOME SCT CU POSSIBLE ACROSS INLAND SITES DEVELOPING MID MORNING. .OUTLOOK...MAINLY VFR. && .MARINE... COLD FRONT NOW INTO NW IN WILL MOVE ACROSS THE LAKE TODAY. CONDITIONS BEGIN TO GET CHOPPY THIS AFTERNOON AS WINDS TURN TO THE WEST TO NORTHWEST. SMALL CRAFT ADVISORY LIKELY WITH N-NE FLOW AND WINDS INCREASE TO 15 TO 25 KNOTS. CONDITIONS GRADUALLY IMPROVE WEDNESDAY AS HIGH PRESSURE MOVES EAST ACROSS LAKE ERIE. HIGH MOVES INTO SERN CANADA THURSDAY SETTING UP AN E-NE FLOW OVER THE LAKE THURSDAY. CONDITIONS WILL GET CHOPPY BUT REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. HIGH SHIFTS TO THE EAST COAST FRIDAY SETTING A SOUTHERLY FLOW OVER THE LAKE WHICH WILL LAST THROUGH THE WEEKEND. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KIELTYKA SHORT TERM...KOSARIK LONG TERM...DJB AVIATION...ABE MARINE...DJB
Hazardous weather outlook, Jun 12, 3:12 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EDT TUE JUN 12 2012 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-131915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 312 PM EDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.